64. No threats (Part 1

A computer proof and a generalized problem)

L.V. Allis, H.J. van den Herik, M.M. Wind

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)232-242
Number of pages11
JournalJournal of Recreational Mathematics
Volume24
Issue number3
Publication statusPublished - 1993
Externally publishedYes

Cite this

Allis, L. V., van den Herik, H. J., & Wind, M. M. (1993). 64. No threats (Part 1: A computer proof and a generalized problem). Journal of Recreational Mathematics, 24(3), 232-242.
Allis, L.V. ; van den Herik, H.J. ; Wind, M.M. / 64. No threats (Part 1 : A computer proof and a generalized problem). In: Journal of Recreational Mathematics. 1993 ; Vol. 24, No. 3. pp. 232-242.
@article{92796878e985414294bfa745c192e0dd,
title = "64. No threats (Part 1: A computer proof and a generalized problem)",
author = "L.V. Allis and {van den Herik}, H.J. and M.M. Wind",
note = "Pagination: 11",
year = "1993",
language = "English",
volume = "24",
pages = "232--242",
journal = "Journal of Recreational Mathematics",
issn = "0022-412X",
number = "3",

}

Allis, LV, van den Herik, HJ & Wind, MM 1993, '64. No threats (Part 1: A computer proof and a generalized problem)', Journal of Recreational Mathematics, vol. 24, no. 3, pp. 232-242.

64. No threats (Part 1 : A computer proof and a generalized problem). / Allis, L.V.; van den Herik, H.J.; Wind, M.M.

In: Journal of Recreational Mathematics, Vol. 24, No. 3, 1993, p. 232-242.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - 64. No threats (Part 1

T2 - A computer proof and a generalized problem)

AU - Allis, L.V.

AU - van den Herik, H.J.

AU - Wind, M.M.

N1 - Pagination: 11

PY - 1993

Y1 - 1993

M3 - Article

VL - 24

SP - 232

EP - 242

JO - Journal of Recreational Mathematics

JF - Journal of Recreational Mathematics

SN - 0022-412X

IS - 3

ER -